Journal of Nonlinear Mathematical Physics

Volume 25, Issue 1, February 2018, Pages 122 - 135

Conservation Laws of The Generalized Riemann Equations

Authors
Binfang Gao, Kai Tian*, Q. P. Liu, Lujuan Feng
Department of Mathematics, China University of Mining and Technology, Beijing, 100083, People’s Republic of China, tiankai@lsec.cc.ac.cn
*Corresponding author.
Corresponding Author
Kai Tian
Received 7 June 2017, Accepted 23 October 2017, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2018.1440746How to use a DOI?
Keywords
conserved densities, generalized Riemann equation, Gurevich-Zybin equation, Monge-Ampere equation, reciprocal transformation
Abstract

Two special classes of conserved densities involving arbitrary smooth functions are explicitly formulated for the generalized Riemann equation at arbitrary N. The particular case when N = 2 covers most of the known conserved densities of the equation, and the result is also extended to the famous Gurevich-Zybin, Monge-Ampere and two-component Hunter-Saxton equations by considering certain reductions.

Copyright
© 2018 The Authors. Published by Atlantis and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
25 - 1
Pages
122 - 135
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2018.1440746How to use a DOI?
Copyright
© 2018 The Authors. Published by Atlantis and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Binfang Gao
AU  - Kai Tian
AU  - Q. P. Liu
AU  - Lujuan Feng
PY  - 2021
DA  - 2021/01
TI  - Conservation Laws of The Generalized Riemann Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 122
EP  - 135
VL  - 25
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2018.1440746
DO  - https://doi.org/10.1080/14029251.2018.1440746
ID  - Gao2021
ER  -